Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

has anyone taken Zoloft well the knoch off brand of zoloft...

and stopped cold turkey and about 3 or 4 days later become really light headed and have a slight fever 99.1. I stopped taking it b/c my hubby cam in me so i thought if i had a chance of getting pregnant i didnt want to keep taking the med and risk anything. and now 3 or 4 days later i have been feeling this way...

Answer Question
 
Anonymous

Asked by Anonymous at 12:10 PM on Oct. 13, 2009 in Health

Answers (2)
  • is that a pian pill ? if it is . isnt it like top pain pills ? if so this is the pill that my aunt took for 2 yrs and is now in hoptial bc itmade her have a cesizure and now they have too get it out her system
    ashley_nick30

    Answer by ashley_nick30 at 12:14 PM on Oct. 13, 2009

  • Most antidepressants require a person to wean off of them, I think Zoloft is one of those meds. Quiting it cold turkey can cause some side effects, please call your doc and talk to him/her about it and see if you should taper off. It takes about a month for it to get into your system properly and may take awhile to get back out of the system too. Call your doctor and discuss how you are feeling just to make sure.
    SuperMomof3kids

    Answer by SuperMomof3kids at 12:41 PM on Oct. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN